Normal view MARC view ISBD view

The mathematical works of J. H. C. Whitehead, Volume I, differential geometry / I. M. James ; with a biographical note by M. H. A. Newman and Barbara Whitehead and a mathematical appreciation by John W. Milnor

Auteur principal : Whitehead, John Henry Constantine, 1904-1960, AuteurAuteur secondaire : James, Ioan Mackenzie, 1928-, Editeur scientifique • Newman, Maxwell Herman Alexander, 1897-1984, Préfacier • Whitehead, Barbara, CollaborateurType de document : MonographieLangue : anglais.Pays : Grande Bretagne.Éditeur : Oxford : Pergamon Press, 1962Description : 1 vol. (xxxiii-361 p.) : portrait ; 25 cmBibliographie : Bibliogr: pp. 348-355. Index.Sujet MSC : 01A75, History and biography -- History of mathematics and mathematicians, Collected or selected works; reprintings or translations of classics
01A60, History and biography -- History of mathematics and mathematicians, 20th century
53-02, Differential geometry, Research exposition (monographs, survey articles)
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle R
01A75 WHI (Browse shelf) Available 02308-01
CMI
Salle R
01A75 WHI (Browse shelf) Available 02308-02
CMI
Salle R
01A75 WHI (Browse shelf) Available 02308-03

Bibliogr: pp. 348-355. Index

There are no comments for this item.

Log in to your account to post a comment.